# SDR UPS04443475

- Difficulty date: October 31, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 73,613 hours, 17,591 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, U/D BS 330 RBL 61 FLOORBEAM UPPER CHORD FOUND CRACKED AS MARKED.  U/D - BS 330 RBL 58 TO MOST O/B FLOORBEAM UPPER CHORD REPAIRED AS PER SRM 51-40-04 FIG 2.
